# SDR 9516159882

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 26,625 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ALL THREE LANDING GEAR RED UNSAFE LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED, RECYCLED GEAR WITH NO HELP.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY CONTROL BOX.  OPERATIONAL CHECK OK ON GEAR SWING AND AIRCRAFT RETURNED TO SERVICE.
